Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 93, NWS Northern Indiana

December 21, 2012

NWS Northern Indiana issued this small craft advisory at Dec 21, 2012, 11:20 PM EST. It took effect at Dec 22, 2012, 1:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2012, 11:20 PM EST (04:20 UTC)
In effect from
Dec 22, 2012, 1:00 AM EST
Expired
Dec 22, 2012, 3:54 PM EST
In force
15 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WHUS73 KIWX 220420
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1120 PM EST FRI DEC 21 2012

LMZ043-046-221230-
/O.CON.KIWX.GL.W.0028.000000T0000Z-121222T0500Z/
/O.NEW.KIWX.SC.Y.0093.121222T0600Z-121222T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1120 PM EST FRI DEC 21 2012

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST
SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* WINDS: NORTHWEST 15 TO 25 KNOTS. A FEW GUSTS TO 35 KNOT GALES
  WITH GUSTS DIMINISHING TO 30 KNOTS EARLY SATURDAY MORNING.
  NORTHWEST WINDS 15 TO 20 KNOTS SATURDAY...BACKING SOUTHWEST AT
  10 TO 15 KNOTS IN THE LATE AFTERNOON0N. 

* WAVES: 12 TO 18 FEET SUBSIDING TO 3 TO 5 FEET BY LATE SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
051 
WHUS73 KIWX 220917
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EST SAT DEC 22 2012

LMZ043-046-221730-
/O.CON.KIWX.SC.Y.0093.000000T0000Z-121222T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 AM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* WINDS: WEST TO NORTHWEST WINDS TO 20 KNOTS TODAY...BACKING
  SOUTHWEST AT 10 TO 15 KNOTS IN THE AFTERNOON0N.

* WAVES: 8 TO 12 FEET SUBSIDING TO LESS THAN 4 FEET BY LATE 
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
212 
WHUS73 KIWX 221531
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 AM EST SAT DEC 22 2012

LMZ043-046-222200-
/O.CON.KIWX.SC.Y.0093.000000T0000Z-121222T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1031 AM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS: SOUTHWEST AT 10 TO 15 KNOTS.

* WAVES: 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
499 
WHUS73 KIWX 222054
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EST SAT DEC 22 2012

LMZ043-046-222200-
/O.CAN.KIWX.SC.Y.0093.000000T0000Z-121222T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
354 PM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED TONIGHT.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 6:16 PM EST, 5 hours 4 minutes earlier.

Area forecast discussion, Dec 21, 6:16 PM EST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 PM EST FRI DEC 21 2012

 .AVIATION...
20-30 CEILINGS AND SCT 5SM -SHSN WILL GRADUALY EASE AS DRIER AIR
AND MORE WLY FLOW MOVES ACROSS AREA TO CUT OFF SNOW BANDS STILL
MOVING ACROSS AREA OFF OF LAKE MICHIGAN. GUSTY WINDS WILL ALSO
DIMINISH AS STRONG LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA.
SKIES WILL GRADUALLY CLEAR AFTER 06Z.

&&

.PREV DISCUSSION... /ISSUED 350 PM EST FRI DEC 21 2012/

SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT...
LATEST KIWX RADAR LOOP SHOWING MULTIPLE LES BANDS OVER ALL BUT THE
SW CWA THIS AFTERNOON WITH THE DOMINANT BAND EXTENDING FROM STURGIS
DOWN TO LIMA. WHILE LES IS EXPECTED TO CONTINUE INTO THE EVENING
HOURS...MARGINAL DELTA T ALONG WITH LOWERING INVERSION HEIGHTS
SHOULD RESULT IN LES DIMINISHING TO FLURRIES BY MIDNIGHT BEFORE
ENDING EARLY SAT MORNING. WITH TEMPERATURES REMAINING AOA FREEZING
WITHIN THE LAKE EFFECT AREAS VERY LITTLE SNOW ACCUMULATION HAS BEEN
REALIZED...EVEN IN THE MORE DOMINANT BANDS WHERE VSBYS HAVE DROPPED
TO ONE HALF MILE AT TIMES. ADD TO THAT THE SLUSHY CONSISTENCY OF
WHAT LITTLE SNOW HAS BEEN ABLE TO ACCUMULATE HAS ALL BUT NULLIFIED
ANY BLOWING SNOW...WILL THEREFORE PLAN TO CANCEL ADVISORY FOR THE
ENTIRE AREA THIS AFTERNOON. GUSTY NW WINDS BEGINNING TO SHOW SOME
SIGNS OF DIMINISHING IN SW CORNER OF CWA AS ISALLOBARIC COUPLET
BEGINS TO SHIFT EAST. EXPECT THIS TREND TO CONTINUE INTO THE
OVERNIGHT HOURS AS GRADIENT WEAKENS WITH SFC RIDGE BUILDING IN FROM
THE WEST. WATER VAPOR IMAGERY SHOWING LITTLE MOVEMENT OF CLOSED LOW
OVER LAKE ERIE TODAY BUT BUILDING UPPER LEVEL RIDGE OVER THE PLAINS
COMBINED WITH JET MAX ROUNDING THE BASE OF UPPER TROUGH IS EXPECTED
TO KICK UPPER LOW TO THE NE AND ALLOW SFC AND UPPER LEVEL RIDGING TO
BUILD INTO THE AREA TOMORROW. A FEW REMAINING LAKE EFFECT CLOUDS
SHOULD GIVE WAY TO MOSTLY SUNNY SKIES AND SEASONABLY COOL TEMPS FOR
SATURDAY.

LONG TERM...
SUNDAY THROUGH FRIDAY...THE CHALLENGES THIS PERIOD INCLUDE THE
TIMING AND TRACK OF A COUPLE OF UPPER LEVEL SYSTEMS THAT WILL BE
EJECTING OUT OF A LARGE PACIFIC TROF AND MOVING EAST ACROSS THE
CONUS NEXT WEEK. FOR THIS PACKAGE...FAVORED A ECMWF BLENDED WITH AN
ADJUSTED GFS.  A LIGHT MIX IS POSSIBLE MONDAY WITH THE INITIAL
SYSTEM WITH THERMAL PROFILES NEAR THE RAIN/SNOW THRESHOLD PER ECMWF.
WEAK AND LIMITED ISENTROPIC LIFT SHOULD KEEP ANY PRECIPITATION
AMOUNTS LIGHT. THE GFS HAS BEEN TRENDING TOWARD THE NORTHWEST WITH
THE TRACK OF THE SECOND AND STRONGER SYSTEM WHICH SHOULD EFFECT THE
AREA DURING THE MIDDLE OF NEXT WEEK. THEREFORE...KEPT THE HIGHER
ALLBLEND SNOW CHANCES ON WEDNESDAY THAT WERE INCREASED FROM THE
ONGOING FORECAST. ALSO...NUDGED UP THE ALLBLEND SNOW CHANCES A
LITTLE WEDNESDAY NIGHT GIVEN THE EXPECTED TRACK OF THIS SYSTEM AND
ALSO FOR FORECAST CONSISTENCY. THIS TRACK WITH LOW LEVEL THICKNESSES
BELOW 1300 METERS SUPPORTS ACCUMULATING SNOW WITH THE POTENTIAL FOR
HEAVY SNOW. A CAVEAT IS HOW FAST AN EAST COAST LOW DEVELOPS AND
EFFECTS THE DEVELOPMENT AND TRACK OF THE OHIO VALLEY LOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...STORM WARNING UNTIL 7 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...JAL
LONG TERM...SKIPPER
AVIATION...SABONES
Hazardous weather outlook, Dec 21, 3:50 PM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EST FRI DEC 21 2012

INZ003>005-012-014-MIZ077-078-222100-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...PLYMOUTH...
BREMEN...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS
350 PM EST FRI DEC 21 2012 /250 PM CST FRI DEC 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LAKESHORE FLOOD WARNING IS IN EFFECT FOR THE LAKESHORE AREAS OF
BERRIEN AND LA PORTE COUNTIES THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF SNOW MONDAY AND AGAIN WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTER REPORTS
OF SNOWFALL ACCUMULATIONS WILL BE APPRECIATED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-222100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
350 PM EST FRI DEC 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM WARNING REMAINS IN EFFECT THROUGH THIS EVENING. A GALE
WARNING WILL LIKELY BE NEEDED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED ON
SATURDAY...AND AGAIN TOWARD THE MIDDLE OF NEXT WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

INZ006>009-013-015>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-
005-015-016-024-025-222100-
LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC...
FRANCESVILLE...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
350 PM EST FRI DEC 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW FLURRIES WILL PERSIST THROUGH MIDNIGHT TONIGHT BEFORE
TAPERING OFF IN THE EARLY MORNING HOURS SATURDAY. LITTLE TO NO
ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF SNOW MONDAY...AND AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTER REPORTS
OF SNOWFALL ACCUMULATIONS WILL BE APPRECIATED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Dec 21, 5:43 PM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EST FRI DEC 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     SNOW             MARION                  40.56N  85.66W
12/21/2012  E2.0 INCH        GRANT              IN   TRAINED SPOTTER

&&

BENTLEY
Local storm report, Dec 21, 5:54 PM EST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EST FRI DEC 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     SNOW             LIMA                    40.74N  84.11W
12/21/2012  M2.0 INCH        ALLEN              OH   BROADCAST MEDIA

&&

BENTLEY
Local storm report, Dec 21, 8:07 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
807 PM EST FRI DEC 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     NON-TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N  86.91W
12/21/2012  M66 MPH          LMZ046             IN   C-MAN STATION

&&

CORRECTED EVENT

BENTLEY
Local storm report, Dec 21, 8:28 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EST FRI DEC 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     NON-TSTM WND DMG 1 W HOME CORNER         40.52N  85.66W
12/20/2012                   GRANT              IN   TRAINED SPOTTER

            TREE UPROOTED AND DOWN ACROSS GALLATIN ST BETWEEN 3T7H
            AND 38TH STREET IN MARION. TIME ESTIMATED.

1215 AM     NON-TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N  86.91W
12/21/2012  M66 MPH          LMZ046             IN   C-MAN STATION

0131 AM     NON-TSTM WND GST 2 WSW SAINT JOSEPH      42.10N  86.52W
12/21/2012  M60 MPH          LMZ043             MI   C-MAN STATION

0500 AM     NON-TSTM WND DMG NILES                   41.83N  86.25W
12/21/2012                   BERRIEN            MI   BROADCAST MEDIA

            *** 1 INJ *** TREE FELL DOWN ON HOUSE CAUSING IT TO
            COLLAPSE ON 500 BLOCK OF CASS ST. 1 PERSON SUFFERED
            MINOR INJURIES.

0504 AM     SNOW             AKRON                   41.04N  86.03W
12/21/2012  M1.0 INCH        FULTON             IN   TRAINED SPOTTER

0700 AM     SNOW             4 NW SOUTH BEND         41.73N  86.37W
12/21/2012  M1.0 INCH        ST. JOSEPH         IN   OFFICIAL NWS OBS

            STORM TOTAL AS OF 7AM

0700 AM     SNOW             5 SW FORT WAYNE         40.98N  85.19W
12/21/2012  M1.3 INCH        ALLEN              IN   OFFICIAL NWS OBS

            STORM TOTAL AS OF 7AM

0700 AM     SNOW             2 N NORTH WEBSTER       41.36N  85.70W
12/21/2012  M0.6 INCH        KOSCIUSKO          IN   NWS OFFICE

            STORM TOTAL AS OF 7AM

0700 AM     SNOW             LIMA WWTP               40.72N  84.13W
12/21/2012  M1.0 INCH        ALLEN              OH   CO-OP OBSERVER

0700 AM     SNOW             2 NW ROCHESTER          41.09N  86.24W
12/21/2012  M3.0 INCH        FULTON             IN   COCORAHS

            STORM TOTAL AS OF 7AM

0700 AM     SNOW             NNW WABASH              40.80N  85.82W
12/21/2012  M1.1 INCH        WABASH             IN   COCORAHS

            STORM TOTAL AS OF 7AM

0700 AM     SNOW             W HUNTINGTON            40.88N  85.50W
12/21/2012  M1.2 INCH        HUNTINGTON         IN   COCORAHS

            STORM TOTAL AS OF 7AM

0700 AM     SNOW             1 SW GAS CITY           40.48N  85.63W
12/21/2012  M1.0 INCH        GRANT              IN   COCORAHS

            STORM TOTAL AS OF 7AM

0800 AM     SNOW             5 SE SOUTH BEND         41.63N  86.18W
12/21/2012  M1.9 INCH        ST. JOSEPH         IN   COCORAHS

0800 AM     SNOW             2 NNE WAKARUSA          41.56N  86.01W
12/21/2012  M1.1 INCH        ELKHART            IN   COCORAHS

0800 AM     SNOW             5 NW LAGRO              40.89N  85.80W
12/21/2012  M1.0 INCH        WABASH             IN   COCORAHS

0800 AM     SNOW             1 SE BLUFFTON           40.73N  85.16W
12/21/2012  M2.5 INCH        WELLS              IN   COCORAHS

0800 AM     SNOW             6 ESE NORTH JUDSON      41.18N  86.67W
12/21/2012  M1.8 INCH        STARKE             IN   COCORAHS

0800 AM     SNOW             1 ESE GALVESTON         40.57N  86.17W
12/21/2012  M1.0 INCH        CASS               IN   COCORAHS

0800 AM     SNOW             1 SW MILLERSBURG        41.52N  85.70W
12/21/2012  M1.1 INCH        ELKHART            IN   NWS EMPLOYEE

0845 AM     SNOW             DOWAGIAC                41.98N  86.11W
12/21/2012  M1.5 INCH        CASS               MI   PUBLIC

            NUMEROUS TREE BRANCHES DOWN AS WELL

0900 AM     SNOW             3 NE LIMA               40.77N  84.06W
12/21/2012  M1.5 INCH        ALLEN              OH   COCORAHS

1030 AM     SNOW             VAN WERT                40.87N  84.58W
12/21/2012  M1.6 INCH        VAN WERT           OH   EMERGENCY MNGR

0100 PM     SNOW             2 N NORTH WEBSTER       41.36N  85.70W
12/21/2012  M0.9 INCH        KOSCIUSKO          IN   NWS OFFICE

            STORM TOTAL

0245 PM     SNOW             VAN WERT                40.87N  84.58W
12/21/2012  M2.1 INCH        VAN WERT           OH   EMERGENCY MNGR

            STORM TOTAL.

0300 PM     SNOW             LIMA                    40.74N  84.11W
12/21/2012  M2.0 INCH        ALLEN              OH   BROADCAST MEDIA

0400 PM     SNOW             AKRON                   41.04N  86.03W
12/21/2012  M2.5 INCH        FULTON             IN   TRAINED SPOTTER

            STORM TOTAL

0543 PM     SNOW             MARION                  40.56N  85.66W
12/21/2012  E2.0 INCH        GRANT              IN   TRAINED SPOTTER

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:21 PM ESTGale WarningIWX5 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.